# SDR YENA20160425353

- Difficulty date: April 25, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 21,861 hours, 13,694 cycles
- Engine: Ge CF3410E6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF3410E6G05
- Part serial: 994212
- Condition: Making Metal
- Location: Nr 1
- Part time: 25,830 hours, 15,979 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DIVERTED, CREW REPORTED ENGINE NR 1 WAS EXPERIENCING HIGH VIBRATIONS AFTER TAKEOFF. CREW ALSO REPORTED EGT WAS 60 DEGREES HOTTER AND FUEL FLOW WAS 400 LBS INCREASED COMPARED TO ENGINE NR 2.  INITIAL INSPECTION AND ENGINE WALK AROUND WAS PERFORMED.  FOUND METALLIC DEBRIS IN TAILPIPE/EXHAUST AREA.  ALSO NOTED, NO ROTATION OF ENGINE.  R & R ENGINE NR 1. LEAK AND OPS CHECKS NORMAL.  OK FOR SERVICE.
